MathSciNet Relay Station
MathSciNet bibliographic data
MR1955268 (2003k:34171) 34L40 (47E05 94A20)
Annaby, M. H. On sampling theory associated with the resolvents of singular Sturm-Liouville problems. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1803–1812 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement